# SDR DXTA200702618

- Difficulty date: November 19, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- Aircraft time: 4,202 hours, 3,089 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR RED INDICATION STAYED ILLUMINATED AFTER GEAR RETRACTION. ALL GREEN INDICATION WERE EXTINGUSHED.  CHECKED RESISTANCE AND VOLTAGE ON MAIN GEAR DOWN LOCK AND DOOR UPLOCK SWITCHES. CHECKED GOOD. CHECKED RIGGING ON REVERSING VALVE AND SEQUENCE VALVE CHECKED GOOD. ADJUSTED DOOR UPLOCK SWITCH FOR MORE ENGAGEMENT. CYCLED GEAR APPROX 20 TIMES WITH NO DEFECTS IAW MM 32-60-00.
